# SDR QXEA0101355

- Difficulty date: August 11, 2001
- Submitted: August 20, 2001
- Operation: Air carrier
- Aircraft: N826PH
- Make and model: Dhav DHC8102
- Aircraft serial: 214
- Aircraft time: 28,548 hours, 39,860 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - SEVERAL CRACKS IN AFT CONNECTION ANGLE FOR HORSE COLLAR TO UPPER SKIN AT TOP CENTER OF HORSE COLLAR STRUCTURE (MARKED).  REPAIRED IAW EA 9-54-306.
